# SDR 2008UALA03009

- Difficulty date: May 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 52,336 hours, 35,967 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 58721
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FLOOR LIGHTING COVER LOOSE - PORTSIDE.  FOUND LOOSE LIGHT COVER.  SECURED LIGHT COVER.  AC OK FOR SERVICE.
